Patient :My bf & I were treated for chlamydia with 1g of Zithromax. Before treatment I didn't notice any symptoms. On the 7th day after treatment I gave unprotected oral sex to my bf and now I have been having lower abdominal pain and a little soreness in my throat. Could I have came into contact again with the infection? Could it be PID causing the pain? Or is it the antibiotic just stirring up symptoms? And should I go in right away to be retested, is it bad to receive another treatment so close together?
Thanks for the query.
It could be due to a pelvic inflammation.
There is a possibility that you could have got reinfected after the oral sex. An antibiotic causing these symptoms is unusual. It will not be harmful if you restart treatment. Kindly consult the doctor for an examination and then go.for testing if advised. Do not panic. Use protection like condom when you have oral or genital sex.
Hope this was helpful.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.